Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS North Platte, NE

July 6, 2010Deuel County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 6, 2010, 9:45 PM MDT for Deuel County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2010, 9:45 PM MDT (03:45 UTC)
Expired
Jul 7, 2010, 3:30 AM MDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Deuel County, NE

The radar

The Cheyenne radar (KCYS), 189 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
3141 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WGUS53 KLBF 070345
FFWLBF
NEC049-070930-
/O.NEW.KLBF.FF.W.0018.100707T0345Z-100707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM MDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 330 AM MDT WEDNESDAY

* AT 924 PM MDT...EMERGENCY MANAGEMENT REPORTED WATER OVER HIGHWAY   
 30 IN EASTERN CHEYENNE COUNTY WHICH RESULTED FROM OVER 3 INCHES OF  
 RAIN WHICH FELL EARLIER THIS EVENING IN CENTRAL AND EASTERN         
 CHEYENNE COUNTY. RUNOFF FROM THIS RAINFALL WILL DRAIN INTO          
 LODGEPOLE  CREEK...WHICH WILL FLOW INTO SOUTHWESTERN PORTIONS OF    
 DEUEL COUNTY   OVERNIGHT. FLOODING IS LIKELY IN LOW LYING AREAS     
 ALONG LODGEPOLE CREEK OVERNIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

AT NIGHT IT IS IMPOSSIBLE TO GAGE THE DEPTH OF WATER ON ROADWAYS. IF 
YOU ENCOUNTER WATER ON ROADWAYS...DO NOT ATTEMPT TO CROSS. 

REPORT ANY FLOODING TO LAW ENFORCEMENT AND HAVE THEM PASS ALONG THE 
REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. 

&&

LAT...LON 4105 10262 4116 10262 4121 10261 4120 10233
      4100 10234 4099 10262 4100 10263 4104 10263

$$

BUTTLER
1 follow-up statement
798 
WGUS73 KLBF 070645
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 AM MDT WED JUL 7 2010

NEC049-070930-
/O.CON.KLBF.FF.W.0018.000000T0000Z-100707T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEUEL NE-
1245 AM MDT WED JUL 7 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN DEUEL COUNTY
UNTIL 330 AM MDT...

AT 1233 AM MDT...FLASH FLOOD WARNING CONTINUES FOR WESTERN DEUEL 
COUNTY. OVER 3 INCHES OF RAIN FELL EARLIER OVER CHEYENNE COUNTY AND 
RUNOFF IS EXPECTED TO DRAIN INTO LODGEPOLE CREEK THROUGH THE EARLY 
MORNING HOURS. LODGEPOLE CREEK WILL CONTINUE TO RISE AND FLOODING IS 
LIKELY IN LOW LYING AREAS ALONG LODGEPOLE CREEK.  IF YOU LIVE ALONG 
LODGEPOLE CREEK PREPARE FOR RISING WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4105 10262 4116 10262 4121 10261 4120 10233
      4100 10234 4099 10262 4100 10263 4104 10263

$$

POWER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 9:10 PM MDT, 35 minutes earlier.

Area forecast discussion, Jul 6, 9:10 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT TUE JUL 6 2010

.UPDATE...
THE COLD FRONT CONTINUES TO MOVE SLOWLY SOUTHEAST WITH AN
EXTENSIVE RAIN SHIELD ACROSS THE WEST. THE COLD FRONT WILL
CONTINUE TO MOVE SLOWLY SOUTHEAST WITH ADDITIONAL RAINFALL ACROSS
THE FAR SOUTHWEST TO BE MONITORED FOR FLOODING. THE THREAT FOR
SEVERE STORMS HAS DECREASED WITH THE RUC SOLUTION SHOWING THE LLJ
WEAKENING WITH MAINLY A HEAVY RAIN THREAT REMAINING OVERNIGHT INTO
WEDNESDAY MORNING. FORECAST UPDATED TO REMOVE WATCH MENTION AND
EVENING WORDING.

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT TUE JUL 6 2010/

DISCUSSION...
SFC FRONTAL BOUNDARY HAS BECOME DEFINED ON VSBL SAT FROM NEAR
KILGORE IN NCTRL NEBR THROUGH BINGHAM IN FAR SERN SHERIDAN COUNTY
AND LISCO IN WRN GARDEN COUNTY. THE STRONGER SHEAR WILL FOCUS NEAR
AND BEHIND THE FRONT WHERE MOISTURE SHOULD POOL AND LEAD TO MODERATE
INSTABILITY AND A THREAT OF SEVERE WX IN THE FORM OF LARGER HAIL AND
GUSTY WINDS. ADDITIONAL CONCERN FOR HEAVY RAINFALL DETAILED IN
HYDROLOGY DISCUSSION BELOW.

SURFACE FRONT SHOULD BE FORCED JUST SOUTHEAST OF FORECAST AREA BY
18Z WEDNESDAY...ESPECIALLY IF CONVECTION IS STRONG ENOUGH. LIFT OVER
THIS FRONT SHOULD CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO CWA
ON WEDNESDAY WITH. MUCH COOLER AIR TODAY AT 19Z WITH CPR ONLY 52 AND
GCC 54. THIS COOL AIRMASS WILL DROP IN WITH THE SFC HIGH AND TEMPS
TRENDED DOWN TO THE 65 TO 70 RANGE UNDER CLOUDY SKIES.

UPPER TROF WILL SWING THROUGH WEDNESDAY NIGHT AND END THE PCPN
THREAT THROUGH END OF THE WEEK WITH THE NEXT THREAT FOR PCPN TO
BEGIN SATURDAY AFTN ACROSS THE NCTRL. NRN PLAINS UPPER TROUGH TO
EVENTUALLY BRING A COLD FRONT SOUTH SUNDAY NIGHT...WITH THE BEST
CHCS AT THAT TIME. SLIGHT CHC MONDAY AND MONDAY NIGHT WITH A DRY
TUESDAY (DAY 7). HIGHS TO RANGE IN THE MID TO UPPER 80S...POSSIBLY
REACHING THE LOWER 90S WEST BY NEXT TUESDAY.

HYDROLOGY...
HYDROLOGIC CONCERN WILL INCREASE TONIGHT INTO WEDNESDAY AS SLOW
MOVING COLD FRONT SAGS SOUTHEASTWARD. MOIST ATMOSPHERE INDICATED
WITH GOES DPI SHOWING INCREASING PRECIPITABLE WATER VALUES
INCREASING TO NEAR 1.25 INCHES IN NCTRL NEBR NEAR AND BEHIND SFC
FRONT. FORECAST PWS WILL INCREASE NEAR AND BEHIND THE FRONT INTO
TONIGHT. MODEL FORECASTS INDICATE HEAVY RAIN POTENTIAL TONIGHT WEST
OF VTN THROUGH MULLEN AND GRANT...WHICH MATCHES UP FAIRLY WELL WITH
EXCESSIVE RAINFALL AREA. BASED ON WEEKEND RAINFALL AMOUNTS OF 1 TO 2
INCHES ACROSS SERN PANHANDLE INTO SWRN NEBR...3 HR FFG VALUES ARE AS
LOW AS 1.5 INCHES FOR KEITH AND PERKINS COUNTY. AREAS ADJACENT
INCLUDING LINCOLN...CHASE...HAYES AND AND FRONTIER ARE EVEN
LOWER...ALTHOUGH GREATER HEAVY RAINFALL THREAT IS TO THE NORTHWEST.
WILL ISSUE A FLASH FLOOD WATCH TONIGHT THROUGH 18Z WED FOR
GARDEN...DEUEL...KEITH AND PERKINS COUNTY. STORMS SHOULD DEVELOP
INTO A COMPLEX INVOF FRONT AND MOVE NORTHEAST ALONG THE FRONT FROM
15 TO 20 KTS. THUS...TRAINING ECHOES LIKELY. MINOR TRIBUTARIES MAY
FLOOD AS WELL AREAS OF POOR DRAINAGE.

AVIATION...
A SLOW MOVING COLD FRONT WILL PROGRESS SOUTHEAST ACROSS THE AREA
TONIGHT...REACHING KVTN THIS EVENING...THEN KLBF OVERNIGHT. EXPECT
VFR CONDITIONS AND SOUTHERLY WIND AHEAD OF THE FRONT. ALONG THE
FRONT A BAND OF THUNDERSTORMS WILL DEVELOP...AND BRING MVFR AND
LOCALLY IFR CONDITIONS. BEHIND THE FRONT...NORTHERLY WINDS CAN BE
EXPECTED ALONG WITH MVFR CIGS AND SCT SHOWERS AND ISOLD THUNDER.
THIS ACTIVITY WILL LINGER INTO THE AFTERNOON ON WEDNESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ022-056>058.

&&
Hazardous weather outlook, Jul 6, 9:07 PM MDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT TUE JUL 6 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-080315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1007 PM CDT TUE JUL 6 2010 /907 PM MDT TUE JUL 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL CONTINUE TO MOVE SOUTHEAST ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA OVERNIGHT. THERE REMAINS A SLIGHT CHANCE
FOR SEVERE THUNDERSTORM DEVELOPMENT AS THE FRONT MOVES SLOWLY
SOUTHEAST. IN ADDITION...THE THREAT FOR HEAVY RAINFALL WILL INCREASE ACROSS
THE FAR SOUTHWEST TONIGHT AS ALREADY SATURATED GROUNDS CAN LEAD
TO INCREASED RUNOFF THAT MAY RESULT IN FLASH FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR DEUEL...GARDEN...KEITH AND
PERKINS COUNTY THROUGH WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR STORMS AND LOCALLY FLASH FLOODING CONTINUES
THROUGH THE DAYTIME HOURS ON WEDNESDAY. THUNDERSTORM RETURN TO
THE FORECAST ON SATURDAY AND SUNDAY AS A LOW PRESSURE SYSTEM
MOVES ONTO THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jul 6, 8:05 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             15 W BROWNLEE           42.29N 100.92W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

&&

CJS
Special weather statement, Jul 6, 8:10 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT TUE JUL 6 2010

NEZ022-070300-
GARDEN NE-
810 PM MDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 900
PM MDT...

AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF OSHKOSH...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSHKOSH...
  DOGTOWN FLATS...
  DEER LAKE...
  HIGHWAY 26 MILE MARKER 100...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jul 6, 8:21 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT TUE JUL 6 2010

NEZ022-056-070300-
DEUEL NE-GARDEN NE-
821 PM MDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND WESTERN
DEUEL COUNTIES UNTIL 900 PM MDT...

AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LODGEPOLE...OR 13 MILES WEST
OF CHAPPELL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
INTERSTATE 80 MILE MARKER 80 AROUND 845 PM MDT.
CHAPPELL AROUND 900 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jul 6, 8:23 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             15 WSW BROWNLEE         42.21N 100.90W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

&&

CJS
Local storm report, Jul 6, 8:31 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             12 WSW BROWNLEE         42.22N 100.84W
07/06/2010  E0.88 INCH       CHERRY             NE   PUBLIC

&&

CJS
Local storm report, Jul 6, 8:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             15 SW VALENTINE         42.72N 100.76W
07/06/2010  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

            THE HAIL LASTED ABOUT 10 MINUTES THROUGH 450 PM CDT AND
            WAS ACCOMPANIED BY VERY HEAVY RAIN.

0538 PM     HAIL             17 S VALENTINE          42.63N 100.55W
07/06/2010  M1.00 INCH       CHERRY             NE   PUBLIC

0605 PM     HEAVY RAIN       17 S VALENTINE          42.63N 100.55W
07/06/2010  M1.73 INCH       CHERRY             NE   PUBLIC

0610 PM     HAIL             2 NE BINGHAM            42.04N 102.03W
07/06/2010  E0.50 INCH       SHERIDAN           NE   PUBLIC

0645 PM     HAIL             3 S WOOD LAKE           42.60N 100.24W
07/06/2010  E0.88 INCH       CHERRY             NE   PUBLIC

0700 PM     HAIL             4 SW WOOD LAKE          42.60N 100.29W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

0715 PM     HAIL             5 NW JOHNSTOWN          42.62N 100.12W
07/06/2010  E1.00 INCH       BROWN              NE   PUBLIC

            MOST OF THE HAIL WAS NICKEL SIZE...BUT A FEW STONES WERE
            THE SIZE OF QUARTERS.

0745 PM     HAIL             6 ENE LISCO             41.53N 102.51W
07/06/2010  E0.88 INCH       GARDEN             NE   PUBLIC

0750 PM     HAIL             8 NW OSHKOSH            41.49N 102.45W
07/06/2010  E1.25 INCH       GARDEN             NE   PUBLIC

            MOST HAIL WAS ONE HALF INCH IN DIAMETER OR SMALLER...BUT
            A FEW STONES WERE APPROXIMATELY THE SIZE OF HALF DOLLARS.
            ACCOMPANIED BY WIND GUSTS ESTIMATED AT 40 TO 50 MPH THAT
            BROKE TREE BRANCHES.

0840 PM     HAIL             8 NW BROWNLEE           42.37N 100.74W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

0850 PM     HAIL             15 W BROWNLEE           42.29N 100.92W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

0915 PM     HAIL             15 WSW BROWNLEE         42.21N 100.90W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

0925 PM     HAIL             12 WSW BROWNLEE         42.22N 100.84W
07/06/2010  E0.88 INCH       CHERRY             NE   PUBLIC

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:12 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden63 min
Jul 6, 6:34 PM MDTSevere Thunderstorm WarningLBFGarden56 min
Jul 6, 6:51 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden39 min
Jul 6, 7:23 PM MDTFlash Flood WarningLBFCherry, Garden, Grant3 hr
Jul 6, 7:41 PM MDTSevere Thunderstorm WarningLBFCherry64 min
Jul 7, 3:11 AM MDTFlash Flood WarningLBFDeuel5 hr
Jul 7, 7:53 AM MDTAreal Flood AdvisoryLBFDeuel5 hr
Jul 7, 12:31 PM MDTAreal Flood WarningLBFDeuel30 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.